Couldn't find what you looking for?

TRY OUR SEARCH!

Had a partner at the time that was a regular partner. We were unprotected as it was just the two of us. However, he never got to pull out before ejaculating. This happened twice so after each time I immediately took the plan B pill correctly. This was within a 3 week span. I received my period as normal after the first set of pills. However after the second set of pills my period came earlier and it was lighter. A week later my period came again, dark red and accompanied by severe cramping. It lasted 7 days and then after that I noticed after every bowl movement I began to bleed vaginally. It varied from light to dark at times. Then I had protected sex a few days later and began bleeding from that. Then the following morning my period began again. This time cramps were far more worse and the bleeding was allot heavier. The period lasts my normal 7 days but has been too frequent. I have a doctors appt tomorrow so I'm going to test them for the normal STDs , bacterial, yeast and UTI. I just wondered if anything ever happened to anyone after taking the Plan B??? :'(

Loading...

hey. i took the pill three time in one month due to broken condoms. i got my regular period and then a week later i got it again. i didnt get the cramps but it was still unusual to get two periods a week apart.. i got the second cycle the morning after sleeping with my partner.. im trying to fine answers too.
Reply

Loading...